Trigonometric Widths of the Nikol’skii–Besov Classes in the Lebesgue Space with Mixed Norm
AbstractWe establish exact-order estimates for the trigonometric widths of the Nikol’skii–Besov classes of periodic functions of many variables in the Lebesgue space with mixed norm.
How to Cite
Akishev, G. “Trigonometric Widths of the Nikol’skii–Besov Classes in the Lebesgue Space With Mixed Norm”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 723–732, http://umj.imath.kiev.ua/index.php/umj/article/view/2173.